# SDR DL72S990349

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 11
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOP FROM ROW 11 FWD.  REPAIRED WIRES AS PER WDM 33-51-03 AND CHAP 20.  FOUND POWER SUPPLY M9026 BAD.  REPLD SAME, TRACK LIGHT OPN CKS NORMAL.
